# SDR COMA9960536

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 2150 · Cabin Cooling System
- Part: Transducer
- Part number: 601R956205
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMBOUT, THE RIGHT AIR CONDITIONING PACK INDICATED A HIGH PRESSURE FAULT.  REPLACED THE RIGHT PACK PRESSURE TRANSDUCER.
